Gynecology / Women's Health Expert Forum
BV
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
BV
Hello-
I am 1 day away from being done with metronidazole 750 mg tabs once a day x 7 days. I am wondering how long after taking this antibiotic my symptoms should be gone fully?
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
603463 tn?1220630455
Hi!
If you were my patient, I would advise you that your symptoms should be pretty much gone by the time you finish the antibiotic.  If they are not, you may need additional treatment, for example with an antifungal medication for yeast.
Good luck!
Dr B
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now